MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD
Model Number 3146
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.The allegation is against [1] of [2] [lead]; however, it is unknown which [lead(s)], therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: lead, model: 3146ans, udi: (b)(4), serial: (b)(6), batch: 10075733.".
 
Event or Problem Description
It was reported that the patient's lead had migrated and as a result was experiencing ineffective therapy.Surgical intervention took place where the lead was explanted to address the issue.Investigation was unable to determine which of the leads attributed to the event.
 
Additional Manufacturer Narrative
Date of event estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20136736
Report Number1627487-2024-10685
Device Sequence Number15324087
Product Code LGW
UDI-Device Identifier05414734401586
UDI-Public(01)05414734401586(10)10075733(17)240926
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Model Number3146
Device Catalogue Number3146
Device Lot Number10075733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight91 KG